i have babies and i feel so desperate for energy just to hold them... this in no way will be long term... i only have 4 but i refuse to take unless they can really help... if anyone knows please inform me. Thanks in advance!
Day 8 almost 9 off methadone, can I take my adderal to gain back energy? will it give me energy?
Added 2 Jan 2012:
STILL GOING STRONG!!!! broke down and took 1/4 adderall...gosh I hate that crap!!! makes me feel like such a mean person but the upside is I found just enough stregnth to make bottles, wash clothes and make quick trip to store for supplies, the trip was nice =) all by myself and 2 babies! I'm going to make it! I have noooo trouble sleeping due to these two lil stinkers, who saved me =) I can't wait to spend money on our quality time rather meds!!!! such an exciting thought that keeps me pushing forward, husband will be home from offshore in 3 days!!!! I can do this, he keeps me strong too...but so do this site....I don't think I would have felt encouraged if not for this site!!!
You can take the Adderall, it will give you some energy, but if you only have four then it will be short-lived. Your energy will slowly return as you become opiate free and your brain and body become accustomed to functioning without the methadone. Exercise is a great way to jump start this process. Put those babies in a stroller and walk to energize yourself. It really will help.
Yes the adderal will give you some energy but depending on how long you were on the methadone will determine how bad you will feel as well as how long.I went through withdrawls that lasted 3 weeks and I was only takin 20 mgs a day.It varies from person to person.Also keep in mind if you get some energy and overwork yourself you will hurt but then again there really is no easy way to come off a medication like methadone or an opiate for that matter.I wish you the best of luck.
Dear walking faith,it is sooooo awesome that you have gotten this far.I know you are tired but please think of how hard it was to get to this place you are now.I am also very tired and depressed from opiate withdrawal,but I will not take another pill to get thru this unless it is prescribed.just think for a moment that your body is thinking about picking up another drug... is that your disease talking?I mean to help here please try to try natural remedies to get your energy up .try exercise and improving your diet with fresh healthy foods,make it a safe and healthy New Year and take care oy your self so u can take good care of those babies! good luck and congrats! C.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2011 • 3 answers
Posted 14 Aug 2011 • 3 answers
Posted 9 Jan 2013 • 1 answer
Posted 11 Oct 2013 • 2 answers
Posted 21 Oct 2013 • 2 answers